So my girlfriend and I had unprotected sex on the 17th of August at 2AM. I pulled out before ejaculation. Even so, we were scared and decided to buy plan b one step. She took plan b 32 hours after unprotected sex. She came across spotting the day after and the following day as well. The spotting hasn't came back since, so we took it as one of the side effects of plan b. She took plan b 4 days before she was expecting to ovulate, so the 18th, and the 22nd which is today she is expected to ovulate. The real question is that I am very scared because today she has been having major cramp pains on one side, the right side. She says the pain comes and goes. Usually lasting several minutes before going and coming again. Can plan b be the cause of the cramping? Even 4 days later of taking the pill? Or are these signs that plan b failed and she is cramping because of ovulation? Can plan b of delayed ovulation or prevent it? Also note that she encountered she had a uti the day after taking plan b but its most likely gone now as she has no pain when urinating or blood. And that she also has a cold but is taking prescribed medicine for it. And the cold medicine could cause cramps, but on one side only? And theyre rare. Please help.
I doubt you have anything to worry about. It's been 5 days since your unprotected sex, and sperm are only believed to be able to live in the woman's body for 3-5 days *max*. Add the fact that you pulled out, so there shouldn't be many in there anyway.
Even *if* your girlfriend is ovulating today, the chances she'll get pregnant are astronomically small.
Try not to worry. I really don't think you'll have an unplanned pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2015 • 1 answer
Posted 1 Mar 2015 • 2 answers
Posted 25 Aug 2015 • 1 answer
Posted 14 Mar 2016 • 1 answer
Posted 15 Aug 2016 • 0 answers